There actually is a good reason for you to have an increased heart rate and to be feeling dizzy. You may also have anxiety and some memory issues along with muscle weakness and incoordination. This can all happen from diarrhea and or vomiting also from not being able to eat a proper diet. You see, when you have diarrhea, your body is expelling food and nutrients to quickly through your GI tract. When this happens your body is not able to absorb alot of the vitamins and nutrients it needs to keep you healthy. Out of all the vitamins that takes the longest to absorb and the one that you need to have the most of is vitamin B12. It is also the first vitamin to be used by your body in a time of crisis or illness, so it gets used up pretty quickly when you have diarrhea or vomiting or are unable to eat a healthy diet. Your liver stores vit. B12, but only a small amount that can be drawn on when you have a bout or two of diarrhea or vomiting or a couple of days of not being able to eat right. However, when someone gets hit with chronic diarrhea or vomiting, or can not eat a proper diet for long periods of time, the liver will be drained of its back-up storage and then if you are not able to get it from your diet you will begin to experience the things you are all complaining of. If the diarrhea or vomiting symptoms continue even longer the heart palpations, blood pressure, and other very serious symptoms can become very bad. In these situations your doctor may want to give you vitamin B12 shots to help boost your system until you can get over the c-diff infection. Also it can take anywhere from 6 to 9 months of vit, B12 supplements to restock the liver and fix the symptoms that you are experiencing. So, it would not be unusual to get better from the c-diff diarrhea and begin to start feeling better(because you are replenishing your vit. B12 count) but if you get hit with c-diff again within a year to have these same symptoms of a racing heart and dizziness re-appear. (this is because your body hasn't got all the vit. B12 back up to normal levels in the body, so you will very quickly deplete the level you just started to build.) Does this make sense to any of you? You can look up the symptoms of depleted vitamin B12, it will list all the symptoms that you all are having.
There is also two other reasons that could also be playing a part in this, that would be dehydration, and low albumin levels. both of these will also cause these symptoms and are not uncommon to suffer from when having chronic diarrhea and a poor diet.
Anyway, my GI doc and her nutrisionist are the ones that explained all this to me. I can also tell you that taking vitamins by mouth may not be the answer because you will still need to absorb them and if everything is moving to fast through your system then you won't be able to absorb the vitamin, in this case you may need to get the vitamin by injection which can be done at home or in your doctors office. Anyway, if you are having these symptoms then you need to tell your doctor about it and ask them to check your albumin and vitamin B12 level. These can be serious symptoms that may need to be treated by your doctor. You can check albumin and vitamin B12 level depletions and their symptoms on the internet for further information and symptoms.
I hope this helps some of you and I hope you all get to feeling better,